Time-consistent Shapley value for games played over event trees

P.V. Reddy, E. Shevkoplyas, G. Zaccour

Research output

15 Citations (Scopus)
Original languageEnglish
Pages (from-to)1521-1527
JournalAutomatica
Volume49
Issue number6
DOIs
Publication statusPublished - 2013

Cite this

Reddy, P.V. ; Shevkoplyas, E. ; Zaccour, G. / Time-consistent Shapley value for games played over event trees. In: Automatica. 2013 ; Vol. 49, No. 6. pp. 1521-1527.
@article{4241763b4da94e4ba7b206177ee971a8,
title = "Time-consistent Shapley value for games played over event trees",
author = "P.V. Reddy and E. Shevkoplyas and G. Zaccour",
year = "2013",
doi = "10.1016/j.automatica.2013.02.029",
language = "English",
volume = "49",
pages = "1521--1527",
journal = "Automatica",
issn = "0005-1098",
publisher = "Elsevier",
number = "6",

}

Time-consistent Shapley value for games played over event trees. / Reddy, P.V.; Shevkoplyas, E.; Zaccour, G.

In: Automatica, Vol. 49, No. 6, 2013, p. 1521-1527.

Research output

TY - JOUR

T1 - Time-consistent Shapley value for games played over event trees

AU - Reddy, P.V.

AU - Shevkoplyas, E.

AU - Zaccour, G.

PY - 2013

Y1 - 2013

U2 - 10.1016/j.automatica.2013.02.029

DO - 10.1016/j.automatica.2013.02.029

M3 - Article

VL - 49

SP - 1521

EP - 1527

JO - Automatica

JF - Automatica

SN - 0005-1098

IS - 6

ER -